# SDR DXTA2022041960640

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 11,171 hours, 8,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tube
- Part number: 621128264
- Condition: Sheared
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: THE MAIN CABIN DOOR OVER CENTER BAR THAT CONNECTS THE HANDLE TO THE DOOR HAS SHEARED OFF WHEN WE ATTEMPTED TO PULL THE DOOR CLOSED. // SIGN OFF //  REMOVED AND REPLACED DOOR LOWER ACTUATING LEVER TUBE ASSY, ROD END, DRIVE ARM, AND HARDWARE IAW CE560XL AMM 52-10-01. OPERATIONAL CHECK OF DOOR SATISFACTORY. NO DEFECTS NOTED.
